CureZone   Log On   Join
Robbing me of my sanity - Facial symptoms return
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



J.Crow’s® Lugol’s Iodine
Free S&H.Restore lost reserves.J.CROW’S®Lugol’s Iodine Solut...


More
ashymae Views: 1,681
Published: 10 years ago
 

Robbing me of my sanity - Facial symptoms return


So I am convinced this is all hormonal because I was on the up, 5 months post removal. I just came off a does of pregestrone (challenge to try to get period going) and I am 5 days off of that and today my facial symptoms are back. These include Pain behind my eyes and a feeling of tingling/almost like after you blow up a balloon on R side of face near ear and side of eye. Anyone else have this? I feel like I am either going crazy or have undiagnosed MS. I wish there was an answer
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.828 sec, (1)